# SDR SWAA2022030770335

- Difficulty date: February 8, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN SERVICE DOOR SURROUND LOWER STUB FRAME CRACKED BS294 RBL55 WL209. / [01] REMUVED FWD PASSENGER CABIN SERVICE DOOR SURROUND LOWERSTUB FRAME BS 294 RBL 55 WL 209 PER SRM 51-40-02;[02] LOCATED AND DRILLED NEW STUB FRAME AT FWD PASSENGER CABIN SERVICE DOOR SURROUND LOWER AREA BS 294 RBL 55 WL 209 PER SRM 51-40-02 AND DWG 141A8370;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] APPLIED A COAT OF WHITE PAINT ON NEW LOWER STUB FRAME AT FWD PASSENGER CABIN SERVICE DOOR SURROUND. IAW. SRM 51-21-73. OK TO INSTALL NEW PART.;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[06] INSTALLED NEW LOWER STUB FRAME AT FWD PASSENGER CABIN SERVICE DOOR SORROUND BS294 RBL55; WL209. IAW. SRM 51-40-02-0G-0 AND DWG#141A8370.;[07] ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE;[08] VERIFIED CORRECTIVE ACITON ENTRY 6. AND 7.
